On symmetric representations of groups of automorphism of bordered Klein surfaces

Czesław Bagiński , Grzegorz Gromadzki

Abstract

n/a
Author Czesław Bagiński
Czesław Bagiński,,
-
, Grzegorz Gromadzki (FMPI / IM)
Grzegorz Gromadzki,,
- Institute of Mathematics
Journal seriesRevista de la Real Academia de Ciencias Exactas Fisicas y Naturales Serie A-Matematicas, ISSN 1578-7303, (A 20 pkt)
Issue year2012
Vol106
No2
Pages359-369
Keywords in EnglishKlein surfaces, Automorphisms of Klein surfaces, Boundary of Klein surfaces, NEC-groups, real forms of complex algebraic curves, symmetric (permutation) representation of finite groups
DOIDOI:10.1007/s13398-012-0062-x
URL http://link.springer.com/article/10.1007%2Fs13398-012-0062-x
Languageen angielski
Score (nominal)15
Publication indicators WoS Impact Factor: 2012 = 0.733 (2) - 2012=0.762 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back